No Cover Image

Journal article 719 views 155 downloads

On the (semi)lattices induced by continuous reducibilities

A Pauly, Arno Pauly Orcid Logo

Mathematical Logic Quarterly, Volume: 56, Issue: 5, Pages: 488 - 502

Swansea University Author: Arno Pauly Orcid Logo

Check full text

DOI (Published version): 10.1002/malq.200910104

Published in: Mathematical Logic Quarterly
ISSN: 09425616
Published: 2010
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa36026
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 5
Start Page: 488
End Page: 502